MathSciNet Relay Station
MathSciNet bibliographic data
MR226817 (37 #2404) 65.20 (41.00)
Birkhoff, G.; Schultz, M. H.; Varga, R. S. Piecewise Hermite interpolation in one and two variables with applications to partial differential equations. Numer. Math. 11 1968 232–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement